Acta Mathematica Sinica, English Series

, Volume 26, Issue 5, pp 923–936 | Cite as

Stochastic perturbations of fat solenoidal attractors

  • Yan ZhengEmail author


In this article stochastic perturbations of a class of fat solenoidal attractors are considered. We show the robustness of their invariant densities and rates of mixing under the stochastic perturbations by investigating the properties of their transfer operators.


fat solenoidal attractors stochastic perturbations Sinai-Ruelle-Bowen measures 

MR(2000) Subject Classification

37D25 37D30 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Tsujii, M.: Fat solenoidal attractors. Nonlinearity, 14, 1011–1027 (2001)zbMATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Avila, A., Gouëzel, S., Tsujii, M.: Smoothness of solenoidal attractors. Discrete Contin. Dyn. Syst., 15(1), 21–35 (2006)zbMATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Gouëzel, S., Liverani, C.: Banach spaces adapted to Anosov systems. Ergodic Theory and Dynamical Systems, 26(1), 189–217 (2006)zbMATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Keller, G., Liverani, C.: Stability of the spectrum for transfer operators, Annali della Scuola Normale Superiore di Pisa, Scienze Fisiche e Matematiche, XXVIII(4), 141–152 (1999)MathSciNetGoogle Scholar
  5. [5]
    Adams, R. A.: Sobolev Spaces, Pure and Applied Mathematics, Vol. 65, Academic Press, New York, 1975Google Scholar
  6. [6]
    Hennion, H.: Sur un théorème spectral et son application aus noyaux lipschitziens. Proc. Amer. Math. Soc., 118, 627–634 (1993)zbMATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    Blank, M., Keller, G., Liverani, C.: Ruelle-Perron-Frobenius spectrum for Anosov maps. Nonlinearity, 15(6), 1905–1973 (2001)CrossRefMathSciNetGoogle Scholar
  8. [8]
    Cowieson, W., Young, L.-S.: SRB measures as zero-noise limits. Ergod. Th. Dynam. Syst., 25, 1115–1138 (2005)zbMATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    Keller, G.: Stochastic stability of some chaotic dynamical systems. Monatsh. Math., 94, 313–333 (1982)zbMATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    Kifer, Y.: Random Perturbations of Dynamical Systems, Birkhäuser, Boston, 1988zbMATHGoogle Scholar
  11. [11]
    Hörmander, L.: The Analysis of Linear Partial Differential Operators, I. 2nd ed., Springer-Verlag, Berlin, 1990zbMATHGoogle Scholar
  12. [12]
    Liu, P.-D., Qian, M.: Smooth Ergodic Theory of Random Dynamical Systems, Lect. Note Math. 1606, Springer, Berlin, 1995Google Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2010

Authors and Affiliations

  1. 1.Department of MathematicsNational University of Defense TechnologyChangshaP. R. China

Personalised recommendations